# SDR CA990323026

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150M
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Ground Strap
- Part number: 05160061
- Condition: Corroded
- Location: Fuel Gauge
- Part time: 7,290 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT FUEL GAUGES INOPERATIVE/MISREADING.  INSPECTION CARRIED OUT AND GROUND WIRES FOUND CORRODED/BROKEN.  PARTS REPLACED.
